# SDR COMA9531178

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Inner Race
- Part number: 5009237
- Condition: Spun
- Location: Mlg Wheel
- Part time: 13,237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM AIRCRAFT DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION, FOUND THAT THE INNER RACE HAD SPUN.  SUBASSEMBLY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR REPAIR.
